Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2020, Volume 32, Number 6, Pages 21–36 (Mi mm4186)  

This article is cited in 1 scientific paper (total in 1 paper)

High-order bicompact schemes for numerical modelling of multispecies multi-reaction gas flows

M. D. Braginab, B. V. Rogovab

a Keldysh Institute of Applied Mathematics RAS, Moscow
b Moscow Institute of Physics and Technology (NRU), Dolgoprudny

Abstract: Euler equations for multidimensional inviscid gas flows with multispecies and multi-reaction are considered. Using the Marchuk–Strang splitting method, an implicit numerical scheme for this system is constructed. Its convection part is computed by the bicompact scheme SDIRK3B4 of fourth order in space and third order in time, while its chemical part is computed by the $L$-stable Runge-Kutta method of second order. The SDIRK3B4 scheme is compared to the WENO5/SR scheme in case of one- and two-dimensional flows with detonation waves. It is shown, that the SDIRK3B4 scheme has the same factual accuracy as the WENO5/SR, but the former needs 20–40 times less time steps and does not require any special algorithms to suppress non-physical breakdown of detonation waves on relatively coarse meshes.

Keywords: gas dynamics, chemical reactions, detonation, bicompact schemes, implicit schemes, high-order schemes.

DOI: https://doi.org/10.20948/mm-2020-06-02

Full text: PDF file (689 kB)
References: PDF file   HTML file

Received: 13.11.2019
Revised: 13.11.2019
Accepted:23.12.2019

Citation: M. D. Bragin, B. V. Rogov, “High-order bicompact schemes for numerical modelling of multispecies multi-reaction gas flows”, Matem. Mod., 32:6 (2020), 21–36

Citation in format AMSBIB
\Bibitem{BraRog20}
\by M.~D.~Bragin, B.~V.~Rogov
\paper High-order bicompact schemes for numerical modelling of multispecies multi-reaction gas flows
\jour Matem. Mod.
\yr 2020
\vol 32
\issue 6
\pages 21--36
\mathnet{http://mi.mathnet.ru/mm4186}
\crossref{https://doi.org/10.20948/mm-2020-06-02}


Linking options:
  • http://mi.mathnet.ru/eng/mm4186
  • http://mi.mathnet.ru/eng/mm/v32/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Bragin, “Entropiinaya ustoichivost bikompaktnykh skhem v zadachakh gazovoi dinamiki”, Matem. modelirovanie, 32:11 (2020), 114–128  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:219
    Full text:7
    References:15
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021